MAUDE Adverse Event Report: ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER

ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER
Model Number 16000
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient's charger and charging cable melted together.The patient was provided a replacement and experienced no adverse effects related to the event.
 
Additional Manufacturer Narrative
The date of event is estimated.

Brand Name
ORION RC CHARGER
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21853730
Report Number1627487-2025-01834
Device Sequence Number18347271
Product Code LGW
UDI-Device Identifier05415067040756
UDI-Public(01)05415067040756(10)10471587(17)260809
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number16000
Device Catalogue Number16000
Device Lot Number10471587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Patient SexFemale